KOFKUL PLUS DROPS

 

​Kofkul drops contains Chlorpheniramine which is anti-histaminic, anti-cholinergic to give symptomatic relief, paracetamol which is safest anti-pyretic analgesic  and phenylephrine which acts as nasal decongestant. It is the right combination for paediatric age group. Combination is indicated in Cough, Nasal congestion, Allergy with Inflammation and Fever.

Product Category

COUGH-SUPPRESSANTS

Product Specification

Product Description

​Paracetamol 125 mg., Phenylephrine HCl 5 mg., Chlorpheniramine Maleate 2 mg. per ml.

Send Enquiry